# SDR AALA201707249051

- Difficulty date: July 22, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 48,267 hours, 19,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  DOOR EMERGENCY EXIT SIGN COVER IS MISSING.  THE SIGN COVER WAS PLACED ON NEF.  REMOVED AND REPLACED EMERGENCY EXIT SIGN AT THE L4 DOOR PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
